MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGA POWER MONOPOLAR FOOT PEDAL, FOOT SWITCH, 12FT; MEGA POWER MONOPOLAR FOOT SWITCH

MEGADYNE MEDICAL PRODUCTS, INC. MEGA POWER MONOPOLAR FOOT PEDAL, FOOT SWITCH, 12FT; MEGA POWER MONOPOLAR FOOT SWITCH
Model Number 1400
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.The lot/batch/serial number was not provided; therefore, a manufacturing record evaluation could not be performed.
 
Event or Problem Description
It was reported that during an unknown procedure the foot switch stuck and the device continued to activate.No patient consequences.No additional information.

Brand Name
MEGA POWER MONOPOLAR FOOT PEDAL, FOOT SWITCH, 12FT
Common Device Name
MEGA POWER MONOPOLAR FOOT SWITCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key11760607
Report Number1721194-2021-00033
Device Sequence Number11885130
Product Code GEI
UDI-Device Identifier10614559101933
UDI-Public10614559101933
Combination Product (Y/N)N
PMA/510(K) Number
K050579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1400
Device Catalogue Number1400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1